# SDR DALA13010300906

- Difficulty date: March 4, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 68,452 hours, 52,944 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 1388
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 11, RT LOWER FLANGE DAMAGED DUE TO CHAFE FROM AIR CONDITIONING LINE AT BS 1388.  FOND  BEYOND ALLOWABLE DAMAGE LIMITS IAW SRM 53-01, STEP 3, FIG 1, SHT 3.  REPAIRED IAW SRM 53-2, REPAIR 12.
